Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    0
  • views
    2864

Week 1

UniversityStudent618

626 views

I actually finished my first week on Tri-Previfem two days ago. So far I haven't had any major break outs, and I've only notice one or two bumps that have recently appeared. Still, I'm not sure if these few bumps are a result of the pills because I have been breaking out and clearing up intermittently for the past few months anyway (pre-pills).

but...

MY BOOBS ARE SERIOUSLY KILLING ME

I keep thinking my period is about to start because they are so sore, but I just had my period last week. Maybe this means birth control is causing my boobs to grow. shifty.gif

No bleeding/spotting yet.

My emotions were definitely heightened on like the 3rd day of the pill, but that was probably because I was on my period AND beginning the pill (as you're supposed to) so my body was probably just freaked out by all the fluctuations.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×